# SDR MWEA98399

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995791739
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND EXCESSIVE DRILL MARKS WERE FOUND ON FRAME AT FUSELAGE STATION 937.  REMOVED CORROSION AND DAMAGED AREA FABRICATED AND INSTALLED REPAIR PARTS USING APPROVED DATA.
